# SDR AALA202003129009

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 10,990 hours, 4,196 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG15222
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,478 hours, 5,187 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL ABOVE 80KTS ENG 1 COMPRESSOR VANE ECAM MSG. WENT OUT WITH NORMAL INDICATIONS.  STATUS NORMAL WITH NO OTHER ABNORMAL INDICATIONS. TROUBLE SHOT IAW FIM 75-30-00 VSV ACTUATOR FAIL, REMOVED AND REPLACED VAV ACTUATOR IAW W.W 75-32-41.
